A criterion for existence of right-induced model structures

Gabriel C. Drummond-Cole, Philip Hackney

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)


    Suppose that F : N M is a functor whose target is a Quillen model category. We give a succinct sufficient condition for the existence of the right-induced model category structure on N in the case when F admits both adjoints. We give several examples, including change-of-rings, operad-like structures, and anti-involutive structures on infinity categories. For the last of these, we explore anti-involutive structures for several different models of (∞, 1)-categories and show that known Quillen equivalences between base model categories lift to equivalences.

    Original languageEnglish
    Pages (from-to)309-326
    Number of pages18
    JournalBulletin of the London Mathematical Society
    Issue number2
    Publication statusPublished - Apr 2019


    Dive into the research topics of 'A criterion for existence of right-induced model structures'. Together they form a unique fingerprint.

    Cite this